EconPapers    
Economics at your fingertips  
 

Some Equivalences between Cone -Metric Spaces and -Metric Spaces

Poom Kumam, Nguyen Van Dung and Vo Thi Le Hang

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

We introduce a -metric on the cone -metric space and then prove some equivalences between them. As applications, we show that fixed point theorems on cone -metric spaces can be obtained from fixed point theorems on -metric spaces.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/573740.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/573740.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573740

DOI: 10.1155/2013/573740

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:573740